| Model Number |
5820080021 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded by customer.
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the rasp broke.It was also reported there were no delays and no adverse consequences and no medical intervention as a result of this event.It was further reported that the procedure was completed successfully.
Additional Manufacturer Narrative
H2: device catalog and lot number received.H6: the quality investigation is complete.H3 other text: device not returned.
Event or Problem Description